Accessibility navigation


Special Issue on Applications of Wavelets in the Geosciences

Oliver, M. A. (2009) Special Issue on Applications of Wavelets in the Geosciences. Mathematical Geosciences, 41 (6). pp. 609-610. ISSN 1874-8961

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s11004-009-9237-1


Item Type:Article
Divisions:Faculty of Science > School of Archaeology, Geography and Environmental Science
ID Code:3941
Additional Information:

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation